Shilin Zhang

Shandong Provincial Key Laboratory of Civil Engineering Disaster Prevention and Mitigation, Shandong University of Science and Technology, China 0000-0003-1154-7215

Articles in Scholarly Journals [Incomplete List]

  1. Time Remotely Almost Periodic Viscosity Solutions of Hamilton-Jacobi Equations
    ISRN Mathematical Analysis, vol. 2011, Article ID 415358, 12 pages, 2011
  2. Almost Periodic Viscosity Solutions of Nonlinear Parabolic Equations
    Boundary Value Problems, vol. 2009, no. 1, Article ID 873526, 15 pages, 2009